A note on the langlands classification and irreducibility of induced representations of p-ADIC groups

研究成果: ジャーナルへの寄稿記事

16 引用 (Scopus)

抄録

In this paper, we present a proof of the Langlands classification of the irreducible admissible representations of reductive p-adic groups. Then we deduce certain irreducibility results for parabolically induced modules from discrete series representations.

元の言語英語
ページ(範囲)383-409
ページ数27
ジャーナルKyushu Journal of Mathematics
57
発行部数2
DOI
出版物ステータス出版済み - 1 1 2003

Fingerprint

Induced Representations
P-adic Groups
Irreducibility
Series Representation
Reductive Group
P-groups
Deduce
Module

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

A note on the langlands classification and irreducibility of induced representations of p-ADIC groups. / Konno, Takuya.

:: Kyushu Journal of Mathematics, 巻 57, 番号 2, 01.01.2003, p. 383-409.

研究成果: ジャーナルへの寄稿記事

@article{f1dc9a667d63489f86cb7b7cc491044d,
title = "A note on the langlands classification and irreducibility of induced representations of p-ADIC groups",
abstract = "In this paper, we present a proof of the Langlands classification of the irreducible admissible representations of reductive p-adic groups. Then we deduce certain irreducibility results for parabolically induced modules from discrete series representations.",
author = "Takuya Konno",
year = "2003",
month = "1",
day = "1",
doi = "10.2206/kyushujm.57.383",
language = "English",
volume = "57",
pages = "383--409",
journal = "Kyushu Journal of Mathematics",
issn = "1340-6116",
publisher = "Kyushu University, Faculty of Science",
number = "2",

}

TY - JOUR

T1 - A note on the langlands classification and irreducibility of induced representations of p-ADIC groups

AU - Konno, Takuya

PY - 2003/1/1

Y1 - 2003/1/1

N2 - In this paper, we present a proof of the Langlands classification of the irreducible admissible representations of reductive p-adic groups. Then we deduce certain irreducibility results for parabolically induced modules from discrete series representations.

AB - In this paper, we present a proof of the Langlands classification of the irreducible admissible representations of reductive p-adic groups. Then we deduce certain irreducibility results for parabolically induced modules from discrete series representations.

UR - http://www.scopus.com/inward/record.url?scp=85009649047&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85009649047&partnerID=8YFLogxK

U2 - 10.2206/kyushujm.57.383

DO - 10.2206/kyushujm.57.383

M3 - Article

VL - 57

SP - 383

EP - 409

JO - Kyushu Journal of Mathematics

JF - Kyushu Journal of Mathematics

SN - 1340-6116

IS - 2

ER -